Exact Solutions of ${\varphi }^{\mathbf{4}}$ Equation Using Lie Symmetry Approach along with the Simplest Equation and Exp-Function Methods

Khalique, Chaudry Masood, Kadkhoda, Nematollah, Jafari, Hossein . Abstract and Applied Analysis 2012. 2012 (350287) :-

Locate this article in:

Bibtex

@article{CIS-315116,
  Author = {Khalique, Chaudry Masood and Kadkhoda, Nematollah and Jafari, Hossein},
  Title = {Exact Solutions of ${\varphi }^{\mathbf{4}}$ Equation Using Lie Symmetry Approach along with the Simplest Equation and Exp-Function Methods},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {350287},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles